# SDR AALA20101020TUL03

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 34,365 hours, 14,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER SKIN HAS HOLE WORN THROUGH BONDED REPAIR DOUBLER APPROXIMATELY 18 INCHES FROM OUTBOARD END OF FLAP.  LEFT INBOARD FLAP REMOVED DAMAGED SKIN AND INSTALLED BONDED DOUBLER REPAIR PER SRM 51-70-10-2R.
